Aa
Aa
A
A
A
Close
Avatar universal

Abdominal Pain

I'm not sure what exactly is going on but I've been having stomach pains for soon to be a month and it happens after I eat, I'm not completely sure why but it starts with nausea and turns into full blown stomach pain and abdominal pain and a few times I had lower back pain to go with it. I've crossed out the thought of being pregnant because I've been on the pill and lately this stomach pain has been killing my sex life. And unfortunately I'm flat broke being a full time student that I cannot afford to see a doctor and I have a hard time getting $10-$20 to visit a local walk-in clinic. Any suggestions?
5 Responses
Sort by: Helpful Oldest Newest
1110747 tn?1295844043
Are you having pains on your right side near your rib cage or in the center below your rib cage? If so I had those pains. I had to get an ultra sound and it turned out I had BAD BAD gallstones. If it’s mostly on your right side I'm thinking its gallstones. If its center below rib cage it can mean a gallstone got out. In that case the only way to know is doing an ultra sound and most likely get it removed. Right now I am over a week recovery and I am feeling so much better. But, do go see a Dr.
Helpful - 0
1208572 tn?1276142543
Yea, location of the pain can help in determining what your issues may be. Upper right could be gallbladder, lower right appendix. Upper left could be spleen or just general splenic fixture syndrome, lower left is consistant with IBS and constipation,etc.
Helpful - 0
Avatar universal
Hi Winters
I am not a doctor but when I experienced symptoms similar to yours I went to my famly doctor and she said it was probably an ulcer or irritation of the lining of the stomach.  She sent me to a specialist who performed an EGD - scope goes down the throat into the stomach and I was diagnosed with stomach ulcers.  Once I started taking the meds for that, my pain and symptoms went away.  If you have no money to go to doc right now and need immediate relief, I would recommend you try pepto bismol which coats the lining of your stomach or Tagamet or Zantac.  Those are a few over the counter meds you could try.  Also your pharmacist can assist you in your selection if you tell them your symptoms.  If your symptoms continue, I would strongly recommend you get to the doc as it you could be making a bad situation much worse!   Don't risk your health!  :o)  Good luck!
Helpful - 0
Avatar universal
Hi Winters
I am not a doctor but when I experienced symptoms similar to yours I went to my famly doctor and she said it was probably an ulcer or irritation of the lining of the stomach.  She sent me to a specialist who performed an EGD - scope goes down the throat into the stomach and I was diagnosed with stomach ulcers.  Once I started taking the meds for that, my pain and symptoms went away.  If you have no money to go to doc right now and need immediate relief, I would recommend you try pepto bismol which coats the lining of your stomach or Tagamet or Zantac.  Those are a few over the counter meds you could try.  Also your pharmacist can assist you in your selection if you tell them your symptoms.  If your symptoms continue, I would strongly recommend you get to the doc as it you could be making a bad situation much worse!   Don't risk your health!  :o)  Good luck!
Helpful - 0
Avatar universal
Hi Winters
I am not a doctor but when I experienced symptoms similar to yours I went to my famly doctor and she said it was probably an ulcer or irritation of the lining of the stomach.  She sent me to a specialist who performed an EGD - scope goes down the throat into the stomach and I was diagnosed with stomach ulcers.  Once I started taking the meds for that, my pain and symptoms went away.  If you have no money to go to doc right now and need immediate relief, I would recommend you try pepto bismol which coats the lining of your stomach or Tagamet or Zantac.  Those are a few over the counter meds you could try.  Also your pharmacist can assist you in your selection if you tell them your symptoms.  If your symptoms continue, I would strongly recommend you get to the doc as it you could be making a bad situation much worse!   Don't risk your health!  :o)  Good luck!
Helpful - 0
Have an Answer?

You are reading content posted in the Gastroenterology Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem